MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P SHORT NECK STD SIZE 5; FEMOREAL STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM P SHORT NECK STD SIZE 5; FEMOREAL STEM CEMENTLESS
Model Number 01.18.465
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021: lot 2000108: (b)(4) items manufactured and released on 09-apr-2020.Expiration date: 01-apr-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs department: few weeks after cementless total hip arthroplasty, the patient reported pain due to a femoral fracture.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.Also the presence of an intraoperative fissure, not visible in the immediate postop x-ray, may be a possible cause of this event.There is no reason to suspect a faulty device.
 
Event or Problem Description
Primary amis surgery was performed on (b)(6) 2020.The patient had pain due to bone fracture.Revision surgery has been scheduled with competitor implants on (b)(6).No additional information is available.

Brand Name
STEM: AMISTEM P SHORT NECK STD SIZE 5
Common Device Name
FEMOREAL STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11160605
Report Number3005180920-2021-00032
Device Sequence Number3717558
Product Code LZO
UDI-Device Identifier07630971243699
UDI-Public07630971243699
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model Number01.18.465
Device Catalogue Number01.18.465
Device Lot Number2000108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;